# SDR AUS20020992

- Difficulty date: September 4, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: C061452
- Condition: Failed
- Location: Dc Alternator
- Part time: 16 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR BEARING FAILED. SUSPECT UNAPPROVED PART.
